# SDR FDEA202401230128

- Difficulty date: January 23, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 46,346 hours, 19,563 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector
- Part number: A25461103
- Part serial: AQ0023
- Condition: Inoperative
- Location: Zone 100
- Part time: 19,575 hours, 11,352 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

PERFORMED CAT III AUTOLAND WITH LOW BRAKES. DURING ROLLOUT PHASE, AIRCRAFT PULLED TO THE RIGHT WHEN  AUTO BRAKES APPLIED. REQUIRED TO DISCONNECT AUTOPILOT AND RECENTER AIRCRAFT.  WHEEL ECAM PAGE  SHOWED RIGHT MAIN GEAR TEMPERATURE BETWEEN 450-500 DEGREES DEGREES.  LEFT MAIN GEAR SHOWED READINGS   AROUND 15 DEGREES DEGREES.  SEEMED LIKE LEFT AUTOBRAKE SYSTEM DID NOT  WORK AND THE RIGHT SIDE DID MOST/ALL   OF THE BRAKING.   PERFORMED BLEED STEPS ON THE BRAKE SYSTEM RESEVIOR (4300), TO THE DUAL   ALTERNATE BRAKE DISTRIBUTION VALVE. FOUND AIR IN BOTH LEFT AND RIGHT SIDES OF THE   DUAL ALTERNATE BRAKE DISTRIBUTION VALVE. BLED AND SERVICED RESERVOIR.  PISTON IS NOW INSIDE OF SERVICEABLE BAND OF THE BRAKE SYSTEM RESEVIOR (4300),    PERFORMED CHECK OF  REMOVED AND REPLACED BRAKE AUTOMATIC  SELECTOR. PERFORMED LEAK CHECK OF   AUTOMATIC SELECTOR (1300). FOUND 2 EA. LEAKS. RESEALED 90' PRESS ELBOW AND  RETORQUED RETURN B-NUT PER MM 32-42-13-04. AUTOMATIC SELECTOR LEAK CHECK   NORMAL.  REPLACED BRAKE SYSTEM CONTROL UNIT (29GG) MM 32-42-72-04. BITE TEST NORMAL-NO   FAULTS.   A/C OK FOR SERVICE PER MM 32-42-00-05.
